# SDR ASOA20161001056

- Difficulty date: October 1, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 39,809 hours, 30,208 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138103
- Condition: Leaking
- Location: Right Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FUEL STREAMING FROM THE LEFT WING INFLIGHT.   MAINTENANCE INSPECTED AND FOUND RIGHT WING FLAPPER VALVE DAMAGED. REPLACED THE FLAPPER VALVE AND OPERATIONAL CHECKS WERE GOOD.
